Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Throat infection, no effect of antibiotics - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
User :   hello ?
Doctor :   how can i help you
User :   I had a throught infection..
Doctor :   ok
User :   taken azithromicin...two doses of 3 tablets
User :   not recovered..
Doctor :   since when?
Doctor :   do you have fever, cold, cough
User :   since 20 days
User :   ya i had it..
User :   i had fever
Doctor :   do you get flem while coughing?
User :   no...
Doctor :   did you visited any doctor
User :   then i consulted ENT...
Doctor :   ok
User :   first i consulted MD then i consulted ENT
Doctor :   ok
User :   ENT's medicins are also not working
Doctor :   which all antibiotics you have taken?
User :   still i am suffeuring from the same
User :   Azithromicin
Doctor :   i suggest you to take an throat culture
User :   and some costlier madicine ..from Glaxo...somthing combination of amoxiciline
Doctor :   and check the sensitivity and
Doctor :   decide which antibiotics are suitable for you

Question is related to
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor